Springer Nature is making SARS-CoV-2 and COVID-19 research free. View research | View latest news | Sign up for updates

The theory of Abelian groups with predicates specifying a subgroup, and with endomorphism operations

  • 19 Accesses

  • 5 Citations

This is a preview of subscription content, log in to check access.

Literature Cited

  1. 1.

    A. Robinson, "Completeness and persistence in the theory of models," Z. Math. Log. Grundl. Math.,2, 15–26 (1956).

  2. 2.

    A. I. Kokorin and V. I. Mart'yanov, "Universal extended theories," in: Algebra, 107–113, Irkutsk (1973).

  3. 3.

    G. T. Kozlov and A. I. Kokorin, "Elementary theory of torsion-free Abelian groups with a predicate that specifies a subgroup," Algebra i Logika,8, No. 3, 320–329 (1969);14, No. 5, 533–535 (1975).

  4. 4.

    Yu. L. Ershov, "Undecidability of certain fields," Dokl. Akad. Nauk SSSR,161, No. 1. 27–29 (1965).

  5. 5.

    A. M. Slobodskoi and É. I. Fridman, "On theories of Abelian groups with predicates specifying a subgroup," Algebra i Logika,14, No. 5, 572–575 (1975).

Download references

Additional information

Translated from Algebra i Logika, Vol. 14, No. 5, pp. 536–542, September–October, 1975.

Rights and permissions

Reprints and Permissions

About this article

Cite this article

Mart'yanov, V.I. The theory of Abelian groups with predicates specifying a subgroup, and with endomorphism operations. Algebra and Logic 14, 330–334 (1975). https://doi.org/10.1007/BF01668811

Download citation

Keywords

  • Abelian Group
  • Mathematical Logic